# SDR SWAA2025101621957

- Difficulty date: October 6, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONLY ONE AISLE LIGHT ON THE LEFT SIDE IS OPERATIVE.  REPLACED M2335 EMERGENCY BATTERY AND TESTED PER AMM 33-51-06-960-805; NO DEFECTS NOTED. DADO PANEL SPRING CLIP HOLDER AT THIS LOCATION DAMAGED; PREVENTING REINSTALLATION OF PANEL. DEFECT TTG8Q015M2AE GENERATED TO REPAIR OR REPLACE PANEL.
